# SDR HNAA2015040600119

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 56,022 hours, 62,378 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Tru
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, ALL EMERGENCY LIGHTS FLICKERED FOR APPROXIMATELY 3 MINUTES IN CRUISE FLIGHT WITH POP HEAT SELECTED ON, FLOOR LIGHTS FLICKERED. TRU LOAD L-025 AND R-007.  R & R NR 2 TRU, TRU LOGIC RELAYS 2431-K11, K12, K13 AND K14.  R & R SENSE WIRING TERMINAL AT SHUN R-6, PIN C FROM 3061-P4 TO 3061-P3. REMOVED AND REPLACED DIODE BLOCK AT EMERGENCY LIGHT CONTROL BOX 3351-CR5, DETERIORATED SPLICES ON WIRE 3351-15D22 AND 33511-8G22 AT EMERGENCY LIGHTS.  2 GENERATOR ALSO R & R.
